# SDR IPXA10660741

- Difficulty date: June 26, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Engine: Ge CF680
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Location: Bs 390
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF D 427434, P2 LT AFT HAS INTERIM REPAIR TO HOLE 1.75 DIA. (STA 390, LBL 62)     REPLACED FLOOR PANEL IAW EO B767-5320-09793-G.
